Volume 6, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Deformation and rigidity of simplicial group actions on trees

Max Forester

Geometry & Topology 6 (2002) 219–267
Bibliography
1 H Bass, Covering theory for graphs of groups, J. Pure Appl. Algebra 89 (1993) 3 MR1239551
2 H Bass, R Jiang, Automorphism groups of tree actions and of graphs of groups, J. Pure Appl. Algebra 112 (1996) 109 MR1402782
3 H Bass, R Kulkarni, Uniform tree lattices, J. Amer. Math. Soc. 3 (1990) 843 MR1065928
4 H Bass, A Lubotzky, Rigidity of group actions on locally finite trees, Proc. London Math. Soc. $(3)$ 69 (1994) 541 MR1289863
5 M Bestvina, M Feighn, Bounding the complexity of simplicial group actions on trees, Invent. Math. 103 (1991) 449 MR1091614
6 I M Chiswell, The Grushko–Neumann theorem, Proc. London Math. Soc. $(3)$ 33 (1976) 385 MR0419613
7 M Culler, J W Morgan, Group actions on $\mathbb{R}$–trees, Proc. London Math. Soc. $(3)$ 55 (1987) 571 MR907233
8 M J Dunwoody, Folding sequences, from: "The Epstein birthday schrift", Geom. Topol. Monogr. 1, Geom. Topol. Publ., Coventry (1998) 139 MR1668347
9 M Forester, On uniqueness of JSJ decompositions of finitely generated groups, Comment. Math. Helv. 78 (2003) 740 MR2016693
10 F Herrlich, Graphs of groups with isomorphic fundamental group, Arch. Math. $($Basel$)$ 51 (1988) 232 MR960400
11 A G Kurosh, The theory of groups, Chelsea Publishing Co. (1960) MR0109842
12 L Mosher, M Sageev, K Whyte, Quasi-actions on trees I: Bounded valence, Ann. of Math. (2) 158 (2003) 115 MRMR1998479
13 J P Serre, Trees, Springer (1980) MR607504
14 J R Stallings, Foldings of $G$–trees, from: "Arboreal group theory (Berkeley, CA, 1988)", Math. Sci. Res. Inst. Publ. 19, Springer (1991) 355 MR1105341
15 J Tits, Sur le groupe des automorphismes d'un arbre, from: "Essays on topology and related topics (Mémoires dédiés à Georges de Rham)", Springer (1970) 188 MR0299534